Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42920
Title: Parameters estimation for a new generalized geometric distribution
Authors: Gómez Déniz, Emilio 
Calderín Ojeda, Enrique
UNESCO Clasification: 1207 Investigación operativa
Keywords: Distribución
Issue Date: 2015
Publisher: 0361-0918
Journal: Communications in Statistics Part B: Simulation and Computation 
Abstract: A generalization of the geometric distribution is obtained after mixing the Poisson distribution with the generalized exponential distribution in Marshall and Olkin in 1997. The discrete distribution is defined through a new special function also introduced in this manuscript. Unimodality is highlighted among the properties of this two-parameter distribution. A favorable maximum likelihood parameter estimation scheme for the discrete distribution is introduced based on a quadrature method by approximating the special function by the trapezoidal rule. The effectiveness of the method is confirmed by expectation-maximization (EM) algorithm. An application to explain the demand for health services is given.
URI: http://hdl.handle.net/10553/42920
ISSN: 0361-0918
DOI: 10.1080/03610918.2013.835410
Source: Communications in Statistics: Simulation and Computation[ISSN 0361-0918],v. 44, p. 2023-2029
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

6
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

3
checked on Nov 27, 2022

Page view(s)

16
checked on Oct 8, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.